# SDR CALA2017060201651

- Difficulty date: May 31, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 73,285 hours, 28,308 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: DS3113400218
- Condition: Dented
- Location: Frames 21-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT IN SKIN AT FRAMES 21 - 23,  REPAIRED IAW ECRA 5310-07138.
